MathSciNet Relay Station
MathSciNet bibliographic data
MR837820 (87j:32063) 32F25 (53B25)
Lee, John M. The Fefferman metric and pseudo-Hermitian invariants. Trans. Amer. Math. Soc. 296 (1986), no. 1, 411–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement